# SDR DHL9880610C

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING NR 1 SPOILER O/B CENTER HINGE FITTING CRACKED.  REMOVED AND REPLACED FITTING PER MM 27-61-1.
